# SDR UALA2013030501301

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRAIN PAN, AFT OF AFT CARGO COMPARTMENT BETWEEN BS 1700 AND BS 1680 BL 0.  MAJOR REPAIR ACCOMPLISHED.  100 PERCENT MAT LOSS ON AFT LAV SERVICE DRAIN PAN UPPER DOUBLER AT BS 1700-1680 BL 0.  REMOVED, FAB, AND INSTALLED NEW -9 DOUBLER PAN IAW BOEING DWG 146N3650 SHEET 48 AND B757-200 SRM 51-30-01 PAR 8 AND 51-40-02 PAR 7 AND 4 FIGS 3, 4, 8 AND 12 WORK.  RII ACCOMPLISHED FOR WORK DONE IAW B757-200 SRM 51-30-01 PARA 8 AND 51-40-02 PARA 7 AND 4 FIGS 3, 4, 8 AND 12.
